Electron. J. Diff. Equ., Vol. 2011 (2011), No. 111, pp. 1-9.

Gordon type theorem for measure perturbation

Christian Seifert

Generalizing the concept of Gordon potentials to measures we prove a version of Gordon's theorem for measures as potentials and show absence of eigenvalues for these one-dimensional Schrodinger operators.

Submitted May 31, 2011. Published August 29, 2011.
Math Subject Classifications: 34L05, 34L40, 81Q10
Key Words: Schrodinger operators; eigenvalue problem; quasiperiodic measure potentials.

Show me the PDF file (204 KB), TEX file, and other files for this article.

Christian Seifert
Fakultät Mathematik, Technische Universität Chemnitz
09107 Chemnitz, Germany
email: christian.seifert@mathematik.tu-chemnitz.de

Return to the EJDE web page